# SDR UPS02437558

- Difficulty date: February 3, 2002
- Submitted: February 4, 2002
- Operation: Air carrier
- Aircraft: N528UP
- Make and model: Boeing 747-200
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A MAIN CABIN EMERGENCY LIGHT NEXT TO CREW LADDER INOP.  REMOVED AND REPLACED BOTH BULBS, OPS CHECKS GOOD.
